# SDR UPS99230596

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Bracket
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C ENGINE NR 1 NACELLE ANTI-ICE DUCT CRACKED AT ATTACH BRACKET.  REPAIR CARRIED OUT IAW SMRO EO 99-26-002 UPS ENGINEERING FILE NR 727-53-2165.
